JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  A. M. Fink    
    Editor and Author  
    Email: fink@math.iastate.edu  
    Telephone: (515)-294-8150  
    Fax: (515)-294-5454  

Department of Mathematics
452 Carver Hall
Iowa State University
Ames, IA 50011

    Research Areas :
  • Optimization 
  • Almost Periodic Functions 
  • Inequalities
Other : Prefers papers to be sent in triplicate via mail.  
    Articles: Andersson's Inequality and Best Possible Inequalities   Volume 4, Issue 3

      search [advanced search] copyright 2003 terms and conditions login